Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


On the Plancherel theorem of the $2 \times 2$ real unimodular group
HTML articles powered by AMS MathViewer

by Lajos Pukanszky PDF
Bull. Amer. Math. Soc. 69 (1963), 504-512
  • V. Bargmann, Irreducible unitary representations of the Lorentz group, Ann. of Math. (2) 48 (1947), 568–640. MR 21942, DOI 10.2307/1969129
  • Jacques Dixmier, Représentations intégrables du groupe de De Sitter, Bull. Soc. Math. France 89 (1961), 9–41. MR 140614
  • 3. Ph. Frank and R. v. Mises, Die Differential und Integralgleichungen der Mechanik und Physik, Vol. 1, 2. Aufl., Vieweg, Braunschweig.
  • Harish-Chandra, Plancherel formula for the $2\times 2$ real unimodular group, Proc. Nat. Acad. Sci. U.S.A. 38 (1952), 337–342. MR 47055, DOI 10.1073/pnas.38.4.337
  • Gabor Szegö, Orthogonal polynomials, American Mathematical Society Colloquium Publications, Vol. 23, American Mathematical Society, Providence, R.I., 1959. Revised ed. MR 0106295
Additional Information
  • Journal: Bull. Amer. Math. Soc. 69 (1963), 504-512
  • DOI:
  • MathSciNet review: 0158029